# SDR ABXA9900320

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Rib
- Part number: 991550034
- Condition: Cracked
- Location: Ws 1038-1048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIB UNDER PANEL AT TOP OF NR 2 PYLON, STATION 1038-1048 CRACKED.  REPAIRED RIB IAW DC9 SRM 54-01.
